C.R. Bard, Inc. (BASD) -3006260740 PowerPort ClearVUE isp Implantable Port, ChronoFlex Single-Lumen, 8F; Port & Catheter, Implanted, Subcutaneous, Intravascular
Back to Search Results |
| Catalog Number |
5608062 |
| Medical Device Problem Codes |
Fracture (1260); Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6), 2022, a patient underwent a port placement procedure using the powerport clearvue isp.On (b)(6), 2026, the port was removed following completion of treatment and due to a loss of blood return.During the removal procedure, the catheter segment located in the subclavian vein was found to be fractured.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.